[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] non responding highs

It may be the medication that's the problem but also the stress from having
new braces put on can be the source....they hurt a lot and the sore in his
mouth doesn't help much.

With the b.g. being high, also raises stress level cause you can't bring
them down.

Stop, take a deep breath, both of you and shoot the extra insulin with an
injection.  I find that I do it in small amounts, like 2 U every hour and
keep checking b.g. to make sure it is going down...for some reason when I am
that high, bolusing doesn't help or work as fast as injecting.

I really don't think it's the pump...it is something going on in your son's
body right now..and with his hiv shot, who knows, he may be having a
reaction to that as well.

While he's dehydrating, are you making sure that he is getting some source
of sodium?  Like pretzels?  I know if he eats a few of those he will retain
more fluids in his body rather than dehydrating...works for me....

Good luck and hope he's feeling better soon.
Kathy Bruckmeyer
email @ redacted
diab 35 yrs pumping 12/00
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml